MAUDE Adverse Event Report: MEDTRONIC, INC THUNDER GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC THUNDER GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number THNDR190S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The left and right renal arteries were treated with a spyral renal denervation catheter.A thunder guidewire was used during the de nervation case and a dissection occurred.The medical advisor of the study assessed that the cause was most likely due to vessel dissection due to a guidewire.No change in procedure or treatment specific to the dissection was done.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
THUNDER GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6489271
Report Number1220452-2017-00027
Device Sequence Number11173060
Product Code DQX
UDI-Device Identifier20643169453023
UDI-Public20643169453023
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K970466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2018
Device Catalogue NumberTHNDR190S
Device Lot NumberG15A11147
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by Manufacturer03/15/2017
Initial Report FDA Received Date04/13/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR
Patient Weight83